# SDR UPS02838655

- Difficulty date: June 12, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R1 DOOR AFT DOOR JAMB CRACKED AT FASTENER HOLE APPROX LENGTH .375 INCH LONG ON FUSELAGE SKIN.  ROUTED OUT CRACK IN EXTERIOR SKIN VERIFIED CRACK REMOVAL IAW HFEC NDT SPM 06-16-01-001.  FABBED FILLER DOUBLER AND TRIPLER IAW DC8 SRM 53-2-0 FIG 14.  INSTALLED DOUBLER AND TRIPLER REPAIR IAW 5 3-2-0 FIG 14, 51-1-20C, 51-1-21 & 51-1-20D.
